# SDR UALA2013062604464

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,381 hours, 17,924 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE JACKET DOOR ON CENTER OBSERVERS SEAT WILL NOT REMAIN CLOSED. R & R CREW LIFE VEST.  DOOR STAYS CLOSED.
